# SDR SWIA200922255

- Difficulty date: July 31, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 22,850 hours, 17,701 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU WENT INOP WITH NR 1 IDG DEFERRED.  (FLT 4554)  REPLACED NR 1 IDG.
